# SDR SWI2023F00107

- Difficulty date: May 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N195SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000698
- Aircraft time: 14,701 hours, 9,471 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING ATTACHMENT FLANGE HAS MULTIPLE AREAS OF CORROSION AT THE AFT 6 O'CLOCK POSITION.	     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED AFT WING TO FUSELAGE FAIRING ATTACHMENT FLANGE (2 EA) AT THE AFT 6 O'CLOCK POSITION REF EMB SRM 51-40-08.  SEE CONTINUE CARD FOR WORK PERFORMED.REPLACED PARTS WITH OEM NO CHANGE TO WEIGHT AND BALANCE NOTED
